MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF XLPE 36 20 DEG 58-60 G; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. REF XLPE 36 20 DEG 58-60 G; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71333346
Health Effect - Clinical Codes Swelling (2091); Injury (2348)
Date of Event 08/21/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision thr with an exchange of the femoral head and acetabular liner.The patient complained of pain and mri testing showed a fluid pocket around the proximal femur.No visible signs of damage were observed in surrounding tissues, acetabular component, nor stem trunnion.
 
Additional Manufacturer Narrative
Please review attached for investigation results.(b)(4).

Brand Name
REF XLPE 36 20 DEG 58-60 G
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6873115
Report Number1020279-2017-00753
Device Sequence Number750245
Product Code LPH
UDI-Device Identifier03596010479761
UDI-Public03596010479761
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022902
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2019
Device Catalogue Number71333346
Device Lot Number09BM12594
Initial Date Received by Manufacturer 08/25/2017
Supplement Date Received by Manufacturer08/25/2017
Initial Report FDA Received Date09/18/2017
Supplement Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART# 71306112 LOT# 09CM11886; PART# 71336458 LOT# 08MM13076; PART# 71336530 LOT# UNKNOWN; PART# 71343603 LOT# 09BM01004
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;